Table of Contents
Volume 2013, Article ID 671826, 4 pages
Research Article

On a Subclass of Meromorphic Functions Defined by Hilbert Space Operator

Department of Mathematics, Madras Christian College, Tambaram, Chennai, Tamil Nadu 600 059, India

Received 26 April 2013; Accepted 30 May 2013

Academic Editor: JinLin Liu

Copyright © 2013 Thomas Rosy and S. Sunil Varma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, Springer, New York, NY, USA, 1983. View at Zentralblatt MATH · View at MathSciNet
  2. T. Rosy, G. Murugusundaramoorthy, and K. Muthunagai, “Certain subclasses of meromorphic functions associated with hypergeometric functions,” International Journal of Nonlinear Science, vol. 12, no. 2, pp. 1749–1759, 2011. View at Google Scholar
  3. G. Murugusundaramoorthy and T. Rosy, “Subclasses of analytic functions associated with Fox-Wright's generalized hypergeometric functions based on Hilbert space operator,” Studia Universitatis Babeş-Bolyai, vol. 56, no. 3, pp. 61–72, 2011. View at Google Scholar · View at MathSciNet
  4. N. Dunford and J. T. Schwartz, Linear Operators, Part I: General Theory, Wiley-Interscience, New York, NY, USA, 1958. View at Zentralblatt MATH · View at MathSciNet
  5. K. Fan, “Analytic functions of a proper contraction,” Mathematische Zeitschrift, vol. 160, no. 3, pp. 275–290, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. G. Atshan and R. H. Buti, “Fractional calculus of a class of univalent functions with negative coefficients defined by Hadamard product with Rafid-Operator,” European Journal of Pure and Applied Mathematics, vol. 4, no. 2, pp. 162–173, 2011. View at Google Scholar · View at MathSciNet